# SDR AALA202105239001

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,928 hours, 7,773 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM WARNING FOR SMOKE IN LAVATORY DURING CLIMB FOR APPROXIMATELY 10 SECONDS. CLEARED ON ITS OWN. NO SMOKE OR ODOR DETECTED IN ANY LAVATORY UPON FLIGHT ATTENDANT INSPECTION. ACCOMPLISHED RESET BY OPENING ALL 10 CIRCUIT BREAKERS IAW 23-73-00. FAULT CLEARED.
